# SDR IPXA2022020478633

- Difficulty date: January 13, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 89,374 hours, 17,440 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Seat Track
- Part number: WSP0826513
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CFORWARD MAIN CABIN SEAT TRACK CORRODED AT STA 475 X=-17.000.REMOVED,FABRICATED AND REPLACED CORRODED SEAT TRACK IAW MD-11 SRM 51-33-01 AND 51-21-01 (MINOR).
